# SDR UPS01234747

- Difficulty date: January 7, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CCK CORROSION IN LT ELEVATOR UPPER SKIN UNDER STATIC DISCHARGER.  UPPER SKIN REPLACED IAW DRAWING NR 655640.
